# SDR UALA2009071302042

- Difficulty date: July 12, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 34,862 hours, 9,272 cycles
- Engine: Pwa PW4056
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Part number: 745329F
- Part serial: 81218
- Condition: Faulty
- Location: Lt Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L GEN EICAS LT ILLUM, RTFL.  REPLACED OIL SVC FITTING. SERVICED IDG AND PERFORMED A 10 MIN HIGH POWER RUN. NO LEAKS NOTED. NR 1 ENGINE IDG DRIVE LIGHT WILL NOT ILLUMINATE WHEN NO PRESSURE IS PRESENT. BEGAN REMOVAL OF NR 1 ENGINE IDG. CONTINUED IDG INSTALLATION TO COMPLETION.
